全部文献期刊学位论文会议报纸专利标准年鉴图书|学者科研项目
中外文文献  中文文献  外文文献
作者:Martin P. Arciga-Alejandre
来源:[J].Electronic Journal of Differential Equations(IF 0.426), 2015, Vol.2015 (281,), pp.1-24DOAJ
摘要:We consider an initial boundary-value problem for a nonlinear partialdifferential equation with fractional derivative of Riesz type on ahalf-line. We study local and global existence of solutions in time,as well as the asymptotic behavior of solutions for large time.
作者:... Jorge Sanchez-Ortiz , Martin P. Arciga-Alejandre , Luis X. Vivas-Cruz
来源:[J].Journal of Applied Mathematics(IF 0.834), 2017, Vol.2017DOAJ
摘要:We implement the Bayesian statistical inversion theory to obtain the solution for an inverse problem of growth data, using a fractional population growth model. We estimate the parameters in the model and we make a comparison between this model and an exponential one, based on an...
作者:Martin P. Arciga-Alejandre , Elena I. Kaikina
来源:[J].Electronic Journal of Differential Equations(IF 0.426), 2011, Vol.2011 (149,), pp.1-16DOAJ
摘要:We consider initial-boundary value problems for the Ott-Sudan-Ostrovskiy equation on a right half-line. We show the the existence of solutions, global in time, and study their asymptotic behavior for large time.
作者:Martin P. Arciga-Alejandre , Luis X. Vivas-Cruz
来源:[J].Journal of Applied Mathematics(IF 0.834), 2017, Vol.2017Hindawi
摘要:We implement the Bayesian statistical inversion theory to obtain the solution for an inverse problem of growth data, using a fractional population growth model. We estimate the parameters in the model and we make a comparison between this model and an exponential one, based on an...
作者:Martin P. Arciga-Alejandre , Elena I. Kaikina
来源:[J].Journal of Differential Equations(IF 1.48), 2019, Vol.267 (10), pp.5736-5774Elsevier
摘要:Abstract(#br)We consider the inhomogeneous mixed initial-boundary value problem for the nonlinear multidimensional Schrödinger equation, formulated on upper right-quarter plane. We study traditionally important problems of the theory of nonlinear partial differential equatio...
作者:... Jorge Sanchez-Ortiz , Martin P. Arciga-Alejandre , Luis X. Vivas-Cruz
来源:[J].Journal of Applied Mathematics(IF 0.834), 2017, Vol.2017Project Euclid
摘要:We implement the Bayesian statistical inversion theory to obtain the solution for an inverse problem of growth data, using a fractional population growth model. We estimate the parameters in the model and we make a comparison between this model and an exponential one, based on an...
作者:... Francisco J. Ariza-Hernandez , Martin P. Arciga-Alejandre , Eduard A. Garcia-Murcia
来源:[J].Fractional Calculus and Applied Analysis, 2019, Vol.22 (3), pp.795-806De Gruyter
摘要:Abstract In this work, we consider an initial boundary-value problem for a stochastic evolution equation with fractional Laplacian and white noise on the first quadrant. To construct the integral representation of solutions we adapt the main ideas of the Fokas method and by using...
作者:Martin P. Arciga-Alejandre , Elena I. Kaikina
来源:[J].Electron. J. Differ. Equ. 2011, Paper No. 149, 16 p., electronic only (2011).(IF 0.426), 2011ZBMATH
摘要:Summary: We consider initial-boundary value problems for the Ott-Sudan-Ostrovskiy equation on a right half-line. We show the global-in-time existence of solutions and study their asymptotic behavior for large time.

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×